# SDR SWAA2022042585514

- Difficulty date: March 18, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 551FB FIXED PANE: T/E L BRACKET CRACK / [01] REMOVED AND REPLACED 'L' BRACKET ON L/W T/E PANEL #551FB REF. B737-7 SRM 51-40-02-0G-0; AND DRAWING 115A2710;[02] VERIFIED STEP 1
